MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CLAVE¿ CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CLAVE¿ CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 11956
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Codes Chemical Exposure (2570); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is expected to be returned for evaluation- it has not been received.The investigation is pending.
 
Event or Problem Description
The event involved a clave¿ connector where it was reported that the 5-fu (5-fluorouracil) medication was leaking from iv line system.Additionally, it was noted that the inner diaphragm was retracted and twisted.Some of the product end up on the skin at right torso.The patient stopped cadd (computerized ambulatory drug delivery) pump as previously instructed and cleaned the skin area with soap and water.There was patient involvement and no patient harm.
 
Additional Manufacturer Narrative
Complaint of leaks on item 11956 cannot be confirmed.Since no product samples, pictures, or videos were received for investigation.Without the return of the used sample, a comprehensive failure investigation cannot be performed, and probable cause cannot be determined.The device history review (dhr) was reviewed, and no non-conformities were found that would have led to the reported condition on the complaint.

Brand Name
CLAVE¿ CONNECTOR
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key23302383
Report Number9617594-2025-01992
Device Sequence Number9926374
Product Code FPA
UDI-Device Identifier00887709042193
UDI-Public(01)00887709042193(17)300301(10)14346725
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K970855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number11956
Device Lot Number14346725
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2025
Supplement Date Received by Manufacturer04/20/2026
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5-FU (5-FLUOROURACIL), MFR UNK.; CADD PUMP, ICU MEDICAL.; UNSPECIFIED IV LINE, MFR UNK.
Patient SexUnknown